# SDR ASAA2021072035462

- Difficulty date: July 20, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 47,611 hours, 14,113 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 414YXM
- Condition: Inoperative
- Location: Wx Radar Sys
- Part time: 19,792 hours, 5,734 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO RADAR DISPLAY SHOWING GROUND CLUTTER WHEN IN "AUTO" "WX+T." FO RADAR DISPLAY SHOWS CORRECT WHEN "TFR" IS SELECTED. GROUNDED - YES. PERFORMED WXR SYSTEM TEST IAW B737-800 AMM 34-43-00-730-802-001. FAILS GROUND CLUTTER SUPPRESSION TEST (STEP H) FOR FO/RH SIDE. GC BUTTON OF WXR CONTROL PANEL INOP. REMOVED AND REPLACED WXR CNT PNL IAW B737-800 AMM 34-43-91/401. WXR SYS OPS TESTED NORMAL IAW AMM TASK 34-43-00-710-802-001.
